Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A bordism theory for actions of an abelian group


Author: P. E. Conner
Journal: Bull. Amer. Math. Soc. 69 (1963), 244-247
DOI: https://doi.org/10.1090/S0002-9904-1963-10936-2
MathSciNet review: 0146833
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Bull. Amer. Math. Soc. 68 (1962), 76-86. MR 133834
  • 2. N. E. Steenrod, Topology of fibre bundles, Princeton Univ. Press, Princeton, N. J., 1951. MR 39258


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10936-2

American Mathematical Society